# SDR CA090303005

- Difficulty date: February 26, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) ENGINE NO ACCELERATION PILOT REPORTED THEY POSITIONED FOR LINE UP ON THE RUNWAY. PILOT ADVANCED BOTH THRUST LEVERS TO  THE T/O POSITION AND THE RT ENGINE WOULD NOT ACCELERATE AND REMAINED AT IDLE. THE TEE POINTER ON THE N1 INDICATOR REMAINED AT THE IDLE POSITION. CREW TAXIED BACK TO PARKING AND CONTACTED MFG. OPERATOR ADVISED THIS WAS FADEC CHANNEL NOT-IN-COMMAND ISSUE RELATED TO A "STATE 2 THUST REVERSER FAULT. CREW SHUTDOWN THE ACFT AND PLACED THE RED GUARDED MX SWITCH IN THE ENTRYWAY TO ON AND CYCLED THE FADEC RT CHANNEL A AND RT CHANNEL B C/B`S THEN RESET THE RED GAURDED MX SWITCH. CREW STARTED THE RT ENGINE AND PERFORMED OPS CHECK OF THE RT THRUST LEVER WITH NO DEFECTS NOTED. OP`S CONTINUED.
